MathSciNet Relay Station
MathSciNet bibliographic data
MR2831582 (2012h:35266) 35Q31 (35B30 76B03)
Danchin, Raphaël; Fanelli, Francesco The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. J. Math. Pures Appl. (9) 96 (2011), no. 3, 253–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement